This patient support community is for discussions relating to Infectious Diseases,such as: MRSA, Staph, Herpes Zoster/Shingles, Varicella (chicken pox), Coxsackievirus, CMV, Foodborne/Waterborne, Meningitis, C diff and other
Hi, I have a strange situation. About 3 month ago I started to feel pain in the right upper abdominal and it slowly moved to left side and now it's everywhere for some reason. I feel uncomfortable rush and exitment under lower ribs. Did a lot of blood test and nothing was found. CT scan X-Ray and so on. Nothing except lymph nodes in messentery (under 7mm). Resently Doctor decided to take Urine test and found bladder infection and gave me CIPRO as an antibiotic. I feel rush under my ribs and pain in the back (right side). Do you think that this infection can cause that? I am still taking this CIPRO things and hope that this'll help. Do you know if lymph nodes can case pain or infection could go up from bladder and affect other areas? Please help! Thank you
Hey I' m really sorry to hear of your dillema. However , if this makes you feels better yes definately you do have a bladder infection means you have a " bacterial infection," commonly caused by the bacteria. E.Coli, hence Ciprofloxacin treatment. Not to worry though, as these kinds of infections cause pain due to inflammation caused by the bacteria, usually localized to your back and rib areas. With cont'd use of CIPRO you should be well until the course is finished. lymph nodes on the other are just indicators of the lymphatic system which activates whenever there is infection, in other words telling u something is wrong. yes, infection can spread or cause septicaemia however ur medication will work to stop that from happening. Hope this helps.
Thank you kat. I finished cource of CIPRO and situation get little better under the ribs but it's not completely gone. I still feel rush sometimes mostly in the evening. Just out my curriosity, did you see cases when bladder infection caused such abnormalties or this is just an assumpton? Very important for me to know because I still worry :(
Forgot to mention. It feels like my body still fighting some infection althought I finished taking CIPRO. Can it be that it went to the blood and I need additional antibiotics ti kill it? How often this happens? Thank you in advance.
Years ago I experienced very similar symptoms as you and was given antibiotics. The pain would come back though. I had back pain, pain in my legs and groin. Always felt like a urinary tract infection or kidney infection. Was much later diagnosed with Interstitial Cystitis. Was treated for that with great results. Basically, your bladder goes into a spasm, holding urine and creating the pain I felt. Treatment was to take meds to help soft muscles to relax and allow urine to be passed. Also had to have in office infusions into bladder with heparin. I found that the antihystamine Hydroxizine to be a deterrent to flares and now use it daily..........no flares in over 2 years. You might want to look up Interstitial Cystitis to see if symptoms are similar to yours. Hope you find relief! Janet
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.